# SDR HNAA0500109

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N997HA
- Make and model: Dhav DHC8201
- Aircraft serial: 507
- Aircraft time: 16,912 hours, 18,798 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION NR 1 HYDRAULIC FULL RUDDER PRESSURE AND RUDDER PRESSURE CAUTION LIGHTS ILLUMINATED.  BLED AND SERVICED NR 1 HYDRAULIC SYSTEM.
